International Electronic Journal of Mathematics Education

International Electronic Journal of Mathematics Education

Search Results

Keyword: multicultural education

Research Article
Formation of Professional-communicative Competence of the Future Teachers in the Conditions of the Yakut-Russian Bilingualism
Antonina Petrovna Olesova, Uliana Semenovna Borisova

International Electronic Journal of Mathematics Education, Volume 11, Issue 10, pp. 3435-3445
Research Article
Multi-ethnic school in the Russian Federation: the Preconditions of Formation and Development (a case study of a national region)
Alla Dmitriyevna Nikolaeva, Vasily Mikhailovich Savvinov

International Electronic Journal of Mathematics Education, Volume 11, Issue 10, pp. 3405-3414
Research Article
Multicultural Education in the Russian Federation and the Republic of Kazakhstan: General Trends and National Peculiarities
Olga K. Logvinova, Galina P. Ivanova, Aizhan T. Shakirtova

International Electronic Journal of Mathematics Education, Volume 11, Issue 9, pp. 3301-3312
Research Article
The Use of Problem-Based Technologies in Multicultural Education of Future Teachers
Valerian F. Gabdulchakov, Elvira G. Galimova, Olga V. Yashina

International Electronic Journal of Mathematics Education, Volume 11, Issue 4, pp. 755-766
Research Article
On Formation of Ethnical Identity of a Child in Multicultural Environment of Preschool Education
Valentina F. Petrova

International Electronic Journal of Mathematics Education, Volume 11, Issue 4, pp. 599-610
Research Article
The Development of the Student as a Person of Culture in the Context of Multicultural Education in Non-Language High School by Means of a Foreign Language
Irina G. Kondrateva, Natalia Y. Madakina, Natalia G. Sigal, Agzam A. Valeev

International Electronic Journal of Mathematics Education, Volume 11, Issue 1, pp. 57-69
Research Article
Realization of Sociocultural Approach in Teaching of Russian Language in Primary School
Irina V. Khairova, Svetlana Y. Bechurina

International Electronic Journal of Mathematics Education, Volume 11, Issue 1, pp. 91-100